# SDR FDEA201010214133

- Difficulty date: October 21, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIRED DENTS NOT LISTED IN THE MCMRT AT RT FLAP INBD LOWER SKIN.  DENT 1 - BTW RIB 5 & RIB 6 AND BTW FRONT SPAR & STRINGER 9.  DENT 2 AND DENT 3 - BTW RIB 10 & RIB 11 AND STRINGER 11 & REAR SPAR.  REPAIR OF THE DENTS IAW EA 6-5710-50143.
